| Model Number |
1013465-060 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that during prep of a 3x60mm armada 18 percutaneous transluminal angioplasty (pta) catheter, bubbles were noted, and the device failed to hold pressure.The device was not used and there was no patient involvement.There were no adverse patient effects and no clinically significant delay in the procedure.Returned device analysis identified a tear in the balloon.No additional information was provided.
Additional Manufacturer Narrative
A visual and functional analysis was performed on the returned device.The reported leak was confirmed due to a tear on the balloon.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.The investigation determined that the reported leak was due to a tear noted on the balloon.Although a definitive cause for the tear could not be determined, it may be possible that the tear occurred during removal of the protective sheath or due to interaction with the associated devices during handling while performing preparation; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.